MAUDE Adverse Event Report: SURGICAL HUGO¿ RAS SYSTEM; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM

SURGICAL HUGO¿ RAS SYSTEM; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Model Number MRASI0010
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a robotic laparoscopic prostatectomy procedure, at the start of the procedure after dropping the bladder, the secure cadiere forceps (scf) was retracting tissue but was not grasping it.The surgeon used the other hand and a maryland instrument to remove the tissue from the scf, and the instrument was removed using the instrument drive unit (idu) as normal.Additionally, the scf had an instrument error with a red alarm.The scf was then replaced with a new instrument to resolve the issue and the procedure continued.There was a 10-minute delay.There was no patient injury.
 
Additional Manufacturer Narrative
H3) device evaluation: medtronic led an evaluation of the associated device logs for the reported secure cadiere forceps.The secure cadiere forceps sample was not made available for this incident.Evaluation of the logs indicated that the secure cadiere forceps was connected to a sterile interface module (sim) when an error code for 'instrument usage read write read sequence' was observed.The logs are not able to confirm if a grasping error occurred as this is associated with a hardware issue.Evaluation of the secure cadiere forceps confirmed the reported condition, however, the investigation concluded there were no abnorm alities that would have caused or contributed to the reported condition; therefore, the investigation was not able to identify a root cause.However, the most likely cause could be traced to a connectivity issue between the instrument and sim.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all medtronic quality release specifications at the time of manufacture.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description

Brand Name
HUGO¿ RAS SYSTEM
Common Device Name
MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Manufacturer (Section D)
SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
8006464633
MDR Report Key24911128
Report Number1219930-2026-02548
Device Sequence Number9800003
Product Code SCV
UDI-Device Identifier10884521826748
UDI-Public(01)10884521826748(11)250730(20)02
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMRASI0010
Device Catalogue NumberMRASI0010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/20/2026
08/09/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date06/11/2026
08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown